Stomach upset or Hiv
Jun 21, 1999
Dr, In your expirece with Acute viral Syndrome, does my symptoms sound like it. 4 days after protected vaginal intercoarse with a girl I came down with stomach pains that caused me to throw up, only time I was feverish was after I vommited, a slight elevation but not high. After 2 days I felt better. I had no headache, diarehea, or swollen glands or rash. I know I was at low risk but symptom is perplexing,my only explanation could be that I was taking a non digestible, fiber pill which it says can be hard to digest, I was taking it to lose weight! Should I worry or follow the window period! My health department says that I shouldnt worry cause its very hard to catch hiv if your a guy having sex with an infected girl, plus I used protection! What do you think! Thanks......
Response from Dr. Holodniy
I agree with them and your symptoms alone are not enough. MH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Stinging Pain A Symptom Of HIV?
- Is Tingling In Fingers An Acute Symptom Of HIV?
- Is White Spots A Symptom Of Acute HIV Infection?
- Pain In Urethra After Getting Fingered Worried I Have
- Painful Urination After Handjob Worried I Have HIV
- Sore On Tongue After Licking Anus Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.